Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Can Elise cream be used for removing stitch mark on face?

good morning. 3 days ago my face cut by a glass from my lips to chin. now it has 7 stitch and tomorrow i should change dressing(bandage) and in next week9 Saturday) after 7 days dr cut stitch. i am really worry about mark of stitch and this cut . my friend told me i can use Elise cream for remove this mark . i just have 22 days because after that i should immigrate to anther country . Please help me
Asked On : Thu, 29 May 2014
Answers:  1 Views:  481
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi,
Thanks for writing to us.
Right now just take oral antibiotics, vitamin c supplement, and apply topical antibiotic properly to help the area heal. Once the stitches have been removed, use tretinoin gel in night and silicone/dimethicone vitamin c based gel twice in a day over the scar. As injured area has been sutured, be prepared that some tell tale sign would remain. However if stitches are placed proeprly and appropriate medicnes are used, scarring would be minimal.
Take care
Answered: Sat, 14 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor